# SDR AALA202112061193

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 64,369 hours, 25,558 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: SC47004
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A BRIEF UN-COMMANDED RIGHT RUDDER INPUT AT CRUISE/ AIRCRAFT BANKED ABOUT 5 DEGREES RIGHT AND YAWED SIGNIFICANTLY RIGHT THEN RETURNED IMMEDIATELY TO LEVEL FLIGHT. REPLACED YAW DAMPER ACTUATOR 3CC1 PER AMM 27-26-51.
